VOL. 88 | 1952
 
VIEW ALL ABSTRACTS +
News
Åke Pleijel
Acta Math. 88, ix-xii, (1952) DOI: 10.1007/BF02392127
No abstract available
Articles
Wladimír Wáclav Heinrich
Acta Math. 88, 1-75, (1952) DOI: 10.1007/BF02392128
No abstract available
L. J. Mordell
Acta Math. 88, 77-83, (1952) DOI: 10.1007/BF02392129
No abstract available
A. P. Calderon, A. Zygmund
Acta Math. 88, 85-139, (1952) DOI: 10.1007/BF02392130
No abstract available
Y. Fourès-Bruhat
Acta Math. 88, 141-225, (1952) DOI: 10.1007/BF02392131
No abstract available
S. C. Mitra, B. N. Bose
Acta Math. 88, 227-240, (1952) DOI: 10.1007/BF02392132
No abstract available
Peter Dénes
Acta Math. 88, 241-251, (1952) DOI: 10.1007/BF02392133
No abstract available
E. S. Barnes
Acta Math. 88, 253-277, (1952) DOI: 10.1007/BF02392134
No abstract available
E. S. Barnes, H. P. F. Swinnerton-Dyer
Acta Math. 88, 279-316, (1952) DOI: 10.1007/BF02392135
No abstract available
A. Wiman
Acta Math. 88, 317-346, (1952) DOI: 10.1007/BF02392136
No abstract available
Arthur Moór
Acta Math. 88, 347-370, (1952) DOI: 10.1007/BF02392137
No abstract available
G. C. Steward
Acta Math. 88, 371-383, (1952) DOI: 10.1007/BF02392138
Back to Top